# SDR AALA201506249008

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 1,373 hours, 550 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, DURING APPROACH, A LOCKED FLAPS 1 & SLAT 1 MSG OCCURRED WHEN MOVING FLAP LEVER TO POSITION 2.  THE FLIGHT CREW DECLARED AN EMER & EMER EQUIP WERE STANDING BY.  THE ACFT LANDED WITHOUT INCIDENT.  PERFORMED FLAP ALIGNMENTS IAW TSM 27-51-00-810-818A, ADJUSTMENT OF THE INTERCONNECTION STRUT PERFORMED IAW AMM 27-51-44-820-001A.  AN OPERATION CHECK OF THE SLATS & FLAPS WAS PERFORMED WITH NO DEFECTS NOTED.
